A Mathematical Basis for an Interval Arithmetic Standard
Emerging
0
Citations8
Refs2010
Year
Search Works
Work Details
- DOI 10.55630/sjc.2010.4.29-42
- OpenAlex ID W2621982369
- Type Article
- Language EN
- Published 31 Mar 2010
- Volume 4 (1)
- Pages 29–42
- Source Serdica Journal of Computing
- Added 15 Jun 2017
- Updated 16 Oct 2026
External Links
MENU
0
A Mathematical Basis for an Interval Arithmetic Standard
Article 2010 EN Bronze
Basic concepts for an interval arithmetic standard are discussed in the paper. Interval arithmetic deals with closed and connected sets of real numbers. Unlike floating-point arithmetic it is free of exceptions. A complete set of formulas to approximate real interval arithmetic on the computer is displayed in section 3 of the paper. The essential comparison relations and lattice operations are dis…
0
Citations
8
References
2
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Gerd Bohlender | — | — |
| 2 | Ulrich W. Kulisch | — | — |
Related Works
10Data: OpenAlex